# SDR NWAA 091643157

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 18,233 hours, 9,238 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF THE FLIGHT ATTENDANTS REPORTED A BURNING ODOR IN THE MID TO AFT CABIN, NO VISIBLE SMOKE BUT STRONG ODOR.  DECLARED YELLOW EMERGENCY, FOLLOWED COM, ODOR DISSIPATED WHEN PACK 2 WAS SHUTOFF AND LANDING WAS UNEVENTFUL.  REMOVED SEALS AND CLEANED LUBE FROM HEAT EXCHANGER CONNECTIONS AND INSTALLED NEW  SEALS USING MOLY COAT LUBE AND REPLACED CABIN RECIRCULATION FILTERS.
